# SDR AALA20000280

- Difficulty date: February 13, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833203
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 356 - DURING LANDING WHEN GEAR WAS EXTENDED, THE NOSE GEAR GREEN LIGHT FAILED TO ILLUMINATE.  AFTER SEVERAL RECYCLES OBTAINED NORMAL INDICATION.  REPLACED NOSE LANDING GEAR UPLOCK SENSOR AND PSEU.  ACCOMPLISHED PSEU BITE CHECK.  ACCOMPLISHED SEVERAL NOSE LANDING GEAR RETRACTIONS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
